MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-9-30-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: as found condition: the concerto coil was returned for analysis within a shipping box, an opened concerto outer carton (222711308), and an opened concerto inner pouch (222711308).Damage location details: the concerto pusher was found broken at 6.0cm from the pusher proximal end with the release wire pulled.The implant coil was found detached from the pusher within the introducer sheath.No damages were found with the introducer sheath.The implant coil was found to be in good condition within the introducer sheath.Testing/analysis: the concerto implant coil was pushed out from within the introducer sheath without issue.Conclusion: based on the device analysis and reported information, the customer¿s ¿coil resistance/stuck in sheath¿ report could not be confirmed.No damages were found with the concerto implant coil.In addition, the concerto implant coil was pushed out from within the introducer sheath without issue.Resistance can occur if the rhv is overtightening of rhv or the introducer sheath is not properly seated within the catheter hub.However, the cause of the reported resistance could not be determined.Regarding the damage to the concerto pusher (broken) and the detachment of the implant coil.The implant coil can become detached if the pusher is broken and the release wire is pulled.However, the cause of the pusher damage could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the concerto wouldn't deploy into the sheath.Another coil was opened and used.No additional information was known at this time.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19696257
Report Number2029214-2024-01190
Device Sequence Number20849664
Product Code KRD
UDI-Device Identifier00847536044982
UDI-Public00847536044982
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Model NumberNV-9-30-HELIX
Device Catalogue NumberNV-9-30-HELIX
Device Lot Number222711308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/08/2024
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown